| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter alleged that there was a casing issue.The reporter alleged that the battery and cartridge compartments were found to be cracked.There was no alleged moisture noted in the pump and there was no alleged damage to the battery cap.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction has the ability to result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit or the cartridge compartment.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 24-jun-2019 with the following findings: during investigation, the battery compartment was found to be cracked.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.